# SDR AALA202502201173

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 42,576 hours, 18,126 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING THE DESCENT, PASSING THROUGH 4000, WE SMELLED A LIGHT ACRID SMELL. IT WENT AWAY AFTER 15 SECONDS. AFTER LANDING, WHILE TAXIING TO THE GATE, THE ACRID SMELL BECAME STRONG. THE FLIGHT ATTENDANTS ALSO REPORTED THE SMELL. AIRCRAFT LANDED SAFELY AT MIA. ACCOMPLISHED SOF TROUBLE SHOOTING JOB CARD 08L00021001 NO SOURCEOF ODOR FOUND ACCOMPLISHED INSPECTION OF GALLEYS, CABIN AND COCKPIT FOR SOURC OF ODOR NONE FOUND.
